# SDR AU510001557

- Difficulty date: June 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: BACW10BP4CD
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 UPPER GATE STUCK IN LOCKED POSITION DUE TO LOWER ROD ASSEMBLY BOLT DISLODGED IN THE TORQUE BOX ASSEMBLY.  SUSPECT BOLT INSUFFICIENTLY TORQUED.
